# SDR B4MR98034

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bushing
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND RIGHT FRONT SPAR WING TO BODY FITTING BOTTLE PIN BUSHING HAS SECTION OF LINING MISSING.  REMOVED AND REPLACED RIGHT FRONT SPAR WING TO BODY FITTING BOTTLE PIN BUSHINGS IAW 727 MM 57-41-11.  CORROSION TASK CARD NUMBER C53-132-03.  NON-ROUTINE TASK CARD NUMBER 113818.  ALT (P/N 65-15940-110) BUSHING / 10-60516-1 BUSHING. AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
